Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGröbner bases with respect to several orderings and multivariable dimension polynomials
Author(s) Alexander Levin
TypeArticle in Journal
AbstractLet D = K [ X ] be a ring of Ore polynomials over a field K and let a partition of the set of indeterminates into p disjoint subsets be fixed. Considering D as a filtered ring with the natural p -dimensional filtration, we introduce a special type of reduction in a free D -module and develop the corresponding Gröbner basis technique (in particular, we obtain a generalization of the Buchberger Algorithm). Using such a modification of the Gröbner basis method, we prove the existence of a Hilbert-type dimension polynomial in p variables associated with a finitely generated filtered D -module, give a method of computation and describe invariants of such a polynomial. The results obtained are applied in differential algebra where the classical theorems on differential dimension polynomials are generalized to the case of differential structures with several basic sets of derivation operators.
KeywordsOre polynomials, Differential ring, Differential module, Differential field extension, Gröbner basis, Dimension polynomial
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717107000302
LanguageEnglish
JournalJournal of Symbolic Computation
Volume42
Number5
Pages561 - 578
Year2007
NoteSpecial issue on Applications of Computer Algebra Special issue on Applications of Computer Algebra
Edition0
Translation No
Refereed No
Webmaster